期刊論文

標題 Nonlinearity between Inequality and Growth
學年 97
學期 2
出版(發表)日期 2009/04/01
作品名稱 Nonlinearity between Inequality and Growth
作品名稱(其他語言)
著者 林淑琴; Lin, Shu-chin; Huang, Ho-chuan; Kim, Dong-hyeon; Yeh,Chih-chuan
單位 淡江大學經濟學系
出版者
著錄名稱、卷期、頁數 Studies in Nonlinear Dynamics & Econometrics 13(2), pp.1-20
摘要 The existing literature shows that income inequality plays an important role in growth process, and such a relationship is better characterized as nonlinearity. The paper revisits the issue by employing the threshold regressions with instrumental variables approach. Using the initial level of economic development as a threshold variable, we find strong evidence in support of a nonlinear income threshold in the relationship. In particular, the data show that an increase in inequality would hinder growth in low-income countries but accelerate growth in high-income ones. The results therefore suggest that redistributive policy that alleviates inequality can foster economic growth in low-income countries, while policymakers confront a tradeoff between inequality and growth in high-income countries.
關鍵字
語言 英文
ISSN 1537-4610
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 德國
公開徵稿
出版型式 ,紙本